Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21431
Title: The source of differences in population distributions
Authors: De Fraja G
De Fraja G
De Fraja G
First Published: Sep-2011
Citation: MATHEMATICAL SOCIAL SCIENCES, 2011, 62 (2), pp. 130-132
DOI Link: 10.1016/j.mathsocsci.2011.06.005
ISSN: 0165-4896
Links: http://hdl.handle.net/2381/21431
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.